# SDR DXTA200501128

- Difficulty date: December 4, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 5,959 hours, 3,907 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cas System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AROUND 50 KTS THE FADEC FAULT R A-B CAS MESSAGE CAME ON. TAKEOFF WAS ABORTED.  THE FAULT WOULD NOT RESET.  ITEM IS UNDER INVESTIGATION.
